# SDR MWEA011092

- Difficulty date: August 2, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 64,406 hours, 38,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 59114279
- Condition: Cracked
- Location: Station 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 CRACKED AT STATION 965 LEFT SIDE VIEWABLE WITH MIRROR ON BOTTOM SIDE.  --  REMOVED DAMAGED LONGERON SECTION, FABRICATED NEW SECTION AND LONGERON SPLICE, INSTALLED LONGERON ASSOCIATED ITEMS AND LONGERON SPLICE.
